Show simple item record

dc.contributor.authorMarchi, Claudio ( )
dc.date.accessioned2021-01-25T18:50:01Z
dc.date.available2021-01-25T18:50:01Z
dc.date.issued2003-09-17
dc.identifier.citationMarchi, C. (2003). Averaging for non-periodic fully nonlinear equations. Electronic Journal of Differential Equations, 2003(95), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13146
dc.description.abstractThis paper studies the averaging problem for some fully nonlinear equations of degenerate parabolic type with a Hamiltonian not necessarily periodic in the fast variable. Our aim is to point out a sufficient condition on the Hamiltonian to pass to the limit in the starting equation. Also, we investigate when this condition is not completely fulfilled and discuss some examples concerning deterministic and stochastic optimal control problems.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectAveraging methodsen_US
dc.subjectViscosity solutionsen_US
dc.subjectDifferential gamesen_US
dc.titleAveraging for non-periodic fully nonlinear equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record